# SDR ASAA2023101545634

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,547 hours, 9,220 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4737GK
- Condition: Faulty
- Location: E/E Shelf E1-1
- Part time: 29,573 hours, 9,227 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ABOUT 200 AGL DURING AUTOLAND, WHEN STABILIZER TRIMMED NOSE UP, AN APPROACH WARNING ANNUNCIATED ON THE HUD, THE AUTOPILOT DISENGAGED & THE AIRCRAFT BEGAN LEVELING OFF AT ABOUT 100 AGL RUNWAY 16R. GROUNDED - YES. (RESOLVED ON W/O: 1972063 TASKCARD: N/R-00001 ) CONFIRMED FAULT, DFCS FAULT HISTORY SHOWS FAULT MSG# 22-11479 "P SPM MON", FLT LEG 14, A/P DISCONNECT, G/S ENG, CHAN-A FAULT, (SENSOR VALUE AT TRIP) FCC-A P-ACT=-5.2 DEG, FCC-B P-ACT=9.0 DEG, ALT=514 FT, A/S=144 KT. ACCOMPLISHED FIM 22-14 TASK 801 "FCC INTERNAL PROBLEM" FAULT ISOLATION, TROUBLESHOT TO DEFECTIVE FCC-A. REMOVED & REPLACED FCC-A REF AMM 22-11-33. VERIFIED CORRECT FCC OPS SOFTWARE PER AIPC. ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00, DFCS LRU REPLACEMENT TEST (GP 35) REF AMM 22-11-33, HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML. AIRCRAFT RELEASED FROM MEL 22-20B & MEL 22-99B, C/N 15057491. SEAMC NOTIFIED "ASHRAF." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED. REF L/P 60736609 FOR A/C APPROACH SURVEY.
